# SDR GTIA20130901948

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 26,185 hours, 12,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOUD WHISTLE AND WIND NOISE FROM OVER WING EXIT WINDOW.  REMOVED LT OVERWING EXIT AND CLEANED & CHECKED SEAL. SEAL CHECKED OK IAW AMM.
